# SDR RRXA002213

- Difficulty date: May 9, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE, DOUBLE DRILLED HOLES, GOUGES AND MISSING NUT PLATES AT VARIOUS PLACES AT STA 225 TO 330 AND L21L TO L21R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED SUB-FLOOR PANEL AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-4 AND 51-1-20.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
